# SDR 20010305CW015

- Difficulty date: November 13, 2000
- Submitted: March 5, 2001
- Operation: General aviation
- Aircraft: N350ME
- Make and model: Cessna 172S
- Aircraft serial: 172S8585
- Engine: Lyc IO360A1C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Servo
- Part number: 065001800400
- Condition: Failed
- Location: Elevator Trim
- Part time: 93 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNITS TRIM VOLTAGE LOW.  CAUSE OF FAILURE UNKNOWN.  ELEVATOR TRIM
